# SDR MALA080192

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 25,369 hours, 28,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN DENTS NOTED IN THE LT FLAP UPPER SKIN PANEL 541AT.  REPAIRED IAW EO NR S57231.
